Pimples and pimple pits

Sir,my skin is I used betnovate gm for pimples marks and it reduce my marks.but pimple pits is there .What i do
views-icons 34 Views Bookmark this Answer

Doctor Answers (1) on Pimples and pimple pits

doctor profile image
Hi ​You definitely need to see a dermatologist. No skin specialist would have recommended a potent topical steroid such as betnovate on the face for acne. I assume it was a self treatment methodology or suggested by some friend. Your skin needs to be weaned off topical steroid and once its back to normal, acne treatment can be initiated. You may have a flare up of acne while doing so. There are several ways to deal acne and acne scars. Acne treatment has multiple stages - to control new breakouts, to clear the sequalae (pigmentation and scars) and to prevent a relapse. Acne scar and pores can be treated with subcision, dermaroller, fractional CO2 lasers, chemical peels and likewise. Remember combining treatment modalities help to achieve desired results earlier. Your dermatologist will decide a treatment plan for you after a consultation. Best wishes Dr MK Agarwala New Delhi
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?